Methods of constructing decision rules for multistage problems of stochastic programming
Doklady Akademii Nauk, Tome 210 (1973) no. 4, pp. 779-782
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_4_a7,
author = {D. B. Yudin},
title = {Methods of constructing decision rules for multistage problems of stochastic programming},
journal = {Doklady Akademii Nauk},
pages = {779--782},
year = {1973},
volume = {210},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_4_a7/}
}
D. B. Yudin. Methods of constructing decision rules for multistage problems of stochastic programming. Doklady Akademii Nauk, Tome 210 (1973) no. 4, pp. 779-782. http://geodesic.mathdoc.fr/item/DAN_1973_210_4_a7/